# SDR UALA2010080202804

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 74,126 hours, 12,061 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

X AISLE LIGHT INOP FRONT GALLEY.  REPLACED LIGHT STRIP.
